# SDR REXA2021122001166

- Difficulty date: November 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317726
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DRAG ANGLE IS BUCKLED AND BENT.	C/A: REMOVED & REPLACED ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
